American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37E05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Mark F. Demers and Bastien Fernandez. Escape rates and singular limiting distributions for intermittent maps with holes. Trans. Amer. Math. Soc. 368 (2016) 4907-4932.
Abstract, references, and article information   
View Article: PDF

[2] Simin Li and Weixiao Shen. The topological complexity of Cantor attractors for unimodal interval maps. Trans. Amer. Math. Soc. 368 (2016) 659-688.
Abstract, references, and article information   
View Article: PDF

[3] Ai-Hua Fan, Thomas Jordan, Lingmin Liao and Michał Rams. Multifractal analysis for expanding interval maps with infinitely many branches. Trans. Amer. Math. Soc. 367 (2015) 1847-1870.
Abstract, references, and article information   
View Article: PDF

[4] Jie-Hua Mai and Song Shao. Forcing relation on patterns of invariant sets and reductions of interval maps. Trans. Amer. Math. Soc. 363 (2011) 2517-2549. MR 2763725.
Abstract, references, and article information   
View Article: PDF

[5] Katrin Gelfert and Michał Rams. Geometry of limit sets for expansive Markov systems. Trans. Amer. Math. Soc. 361 (2009) 2001-2020. MR 2465827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Valentin Deaconu and Fred Shultz. C*-algebras associated with interval maps. Trans. Amer. Math. Soc. 359 (2007) 1889-1924. MR 2272154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Zaqueu Coelho. The loss of tightness of time distributions for homeomorphisms of the circle. Trans. Amer. Math. Soc. 356 (2004) 4427-4445. MR 2067127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Andrew Haas and David Molnar. Metrical diophantine approximation for continued fraction like maps of the interval. Trans. Amer. Math. Soc. 356 (2004) 2851-2870. MR 2052599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia